# SDR AALA202210278976

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 79,557 hours, 31,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THE AIRCRAFT DOORS EMERGENCY LIGHTING FLASHING DURING FLIGHT AND THE EMERGENCY LIGHTS ARE ON IN THE ARMED POSITION. MAINTENANCE REPLACED EMERGENCY LIGHT SWITCH 4WL (AALA202210278976), EMERGENCY LIGHT SWITCH RELAY 8WL (AALA202210270181), EMERGENCY POWER SUPPLY UNIT BATTERIES AT POSITIONS 11WL (AALA202210277571), 12WL (AALA202210271728), 13WL (AALA202210278395) AND THE EMERGENCY POWER SUPPLY UNIT AT 13WL (AALA202210271622) PER AMM 20-21-15, 33-13-42 AND 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
